# SDR DALA2019112536895

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 133,072 hours, 18,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LOWER SKIN WSTA 990 TO 1018 STR L 6.5 /HOLES #1 & #2 CRACKED. C/W ERA 583038-14. (LP 1371888)
